Mathieu Andre Dutour-Sikiric

Mathieu Andre Dutour-Sikiric

Dr. Sc.

viši znanstveni suradnik
+385 1 457 1237

1795

01 468 242

099 42 82 000

Krilo 3/23A

Mathieu Dutour Sikirić
Laboratory of Satellite Oceanography
Department of Environmental and Marine Research
Rudjer Bosković Institute
Bijenička 54
10 000 Zagreb
Croatia

CV_english.pdf 331,67 kB

Obrazovanje

Projekti

Istaknute publikacije

Book

  • M. Dutour Sikirić, Y. Itoh, Random sequential packing of cubes, World Scientific 2011, available here
  • M. Deza, M. Dutour Sikirić, Geometry of Chemical Graphs: Polycycles and Two-faced Maps, Cambridge University Press, Series: Encyclopedia of Mathematics and its Applications (No. 119) 2008, available here
  • M. Deza, M. Dutour Sikirić, M. Shtogrin, Geometric Structure of Chemistry-relevant Graphs: zigzags and central circuits, Springer, Forum for Interdisciplinary Mathematics
  • M. Deza, M. Dutour Sikirić, E. Deza, Generalizations of finite metrics and cuts, World Scientific 2016

Papers in journals

  • R. Krauss, F. Grilli, A. Campanelli, M. Marini, M. Pansera, S. Cozzi, A. Santucci, R. D'Adamo, A. Specchiulli, M. Kralj, M. Giani, K. Klun, V. Flander Putrle, T. Đakovac, R. Precali, I. Janeković, M. Dutour Sikirić, D. Škalic, F. Matic, G. Kušpilić, Z. Nincevic, J. Mikuš, M. Pećarević, D. Joksimović, Oceanographical characteristics of the Adriatic Sea - support to secondary spread of HAOP by natural dispersal, to appear in Marine Pollution Bulletin
  • M. Deza, M. Dutour Sikirić, Generalized cut and metric polytopes of graphs and simplicial complexes, preprint at arxiv:1706.02516, to appear in Optimization Letters
  • H. Gangl, P.E. Gunnells, J. Hanke, A. Schürmann, M. Dutour Sikirić, D. Yasaki, On K4 of the Gaussian and Eisenstein Integers, preprint at arxiv:1411.0584, to appear in Journal of Homotopy and Related Structures
  • M. Dutour Sikirić, Damir Ivanković, Aron Roland, Stjepan Ivatek-Šahdran, Martina Tudor, Operational Wave modelling in the Adriatic Sea, Pure and Applied Geophysics 175(11) (2018) 3801--3815
  • A. Alahmadi, M. Deza, M. Dutour Sikirić, Patrick Solé, The joint weight enumerator of an LCD code and its dual, preprint at arxiv:1511.08889, to appear in Discrete Applied Mathematics
  • A. Alahmadi, M. Deza, M. Dutour Sikirić, Patrick Solé, Covering aspects of the Niemeier lattices, to appear in European Journal of Combinatorics
  • W. Perrie, B. Toulany, A. Roland, M. Dutour Sikirić, C. Chen, R.C. Beardsley, J. Qi, Y. Hu, M. Casey, H. Shen, Modeling North Atlantic Nor'easters with Modern Wave Forecast Models, Journal of Geophysical Research - Oceans, 122 (2017) C012868
  • S. Grushevsky, K. Hulek, O. Tommasi, Stable Betti Numbers of (Partial) Toroidal Compactifications of the Moduli Space of Abelian Varieties (with an appendix by M. Dutour Sikirić), preprint at arxiv:1702:06218, Proceedings in honour of Nigel Hitchin's 70th birthday, Oxford University Press. Eds. J. E. Andersen, A. Dancer and O. Garcia-Prada, Volume II (2018) 581--610
  • M. Dutour Sikirić, A. Schürmann, F. Vallentin, Rational Factorizations of Completely Positive Matrices, preprint at arxiv:1701.03148, Linear Algebra and its Applications 523 (2017) 46--51
  • M. Deza, M. Dutour Sikirić, Lego-like spheres and tori, Journal of Mathematical Chemistry, 55-3 (2017) 752--798
  • M. Dutour Sikirić, A. Garber, A. Schürmann, C. Waldmann, The complete classification of five-dimensional Dirichlet-Voronoi polyhedra of translational lattices, preprint at arxiv:1507.00238, Acta Crystallographica A 72 (2016) 673--683
  • M. Dutour Sikirić, The seven dimensional perfect Delaunay polytopes and Delaunay simplices, preprint at arxiv:1505.03687, Canadian Journal of Mathematics 69 (2017) 1143--1168
  • M. Deza, M. Dutour Sikirić, The hypermetric cone on eight vertices and some generalizations, preprint at arxiv:1503.04554, Journal of Symbolic Computations 88 (2018) 67--84
  • H. Gangl, P.E. Gunnells, J. Hanke, A. Schürmann, M. Dutour Sikirić, D. Yasaki, On the cohomology of linear groups over imaginary quadratic fields, preprint at arxiv:1307.1165, Journal of Pure and Applied Algebra 220(7) (2016) 2564--2589
  • A. Alahmadi, H. Alhazmi, S. Ali, M. Deza, M. Dutour Sikirić, Patrick Solé, Hypercube emulation of interconnection networks topologies, preprint at arxiv:1507:00238, Mathematical Methods in the Applied Sciences 39(16) (2016) 4856--4865
  • M. Deza, I. Deza, M. Dutour Sikirić, Polyhedral structures associated with quasi-metrics, Chebyshevskii Sbornik, 16(2) (2015) 79--92
  • M. Deza, M. Dutour Sikirić, Enumeration of the facets of cut polytopes over some highly symmetric graphs, preprint at arxiv:1501.05407, International Transactions in Operational Research 23-5 (2016) 853--860
  • M. Dutour Sikirić, K. Hulek, A. Schürmann, Smoothness and singularities of the perfect form compactification of Ag, preprint at arXiv:1303.5846, Algebraic Geometry 2(5) (2015) 642--653
  • M. Dutour Sikirić, I. Janeković, I. Tomažić, M. Kuzmić, A. Roland, Comparison of ALADIN and IFS model wind speeds over the Adriatic, Acta Adriatica 56(1) (2015) 67--82
  • L. Fenoglio-Marc, S. Dinardo, R. Scharroo, A. Roland, B. Lucas, R. Weiss, M. Dutour Sikirić, M. Becker, J. Benveniste, A Validation Exercise for CryoSat-2 in SAR mode in the German Bight Area, Advances in Space Research 11 (2015) 2641--2656
  • S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza, Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties (with an appendix by M. Dutour Sikirić), preprint at arxiv:1403.1938, Journal of the European Mathematical Society 19-3 (2017) 659--723
  • A. Roland, R. Rausch, T. Huxhorn, T. Kraus, S. Wallisch, M. Dutour-Sikirić, Y.J. Zhang, U. Zanke, Hochauflösende Simulation von urbanen Sturzfluten Anwendungsbeispiel: Überflutungsprüfung für die Stadt Worms, Korrespondenz Abwasser Abfall 62(3) (2015) 215--224
  • M. Dutour Sikirić, Y. Itoh, New results on torus cube packings and tilings, preprint at arxiv:1410.0839, Proceedings of the Steklov Institute of Mathematics 288 (2015) 243--246
  • M. Dutour Sikirić, V. Grishukhin, Zonotopes and Parallelotopes, preprint at arxiv:1304.2498, Southeast Asian Bulletin of Mathematics 41 (2017), no. 2, 197--207
  • M. Deza, M. Dutour Sikirić, Voronoi Polytopes for Polyhedral Norms on Lattices, to appear in Discrete Applied Mathematics, preprint at arxiv:1401.0040
  • M. Dutour Sikirić, V. Grishukhin, A. Magazinov, On the sum of a parallelotope and a zonotope, to appear in European Journal of Combinatorics, preprint at arxiv:1209.4652
  • M. Dutour Sikirić, A. Roland, I. Janeković, I. Tomažić, M. Kuzmić,Coupling of the Regional Ocean Modelling System and Wind Wave Model, Ocean Modelling 72 (2013) 59--73.
  • M. Dutour Sikirić, K. Rybnikov, Delaunay polytopes derived from the Leech lattice, to appear in Journal de Théorie des Nombres de Bordeaux, preprint at arxiv:0907.0776
  • M. Deza, M. Dutour Sikirić, M. Shtogrin,Fullerenes and disk-fullerenes, Uspekhi Matematicheskikh Nauk 412 (2013) 69--128
  • M. Dutour Sikirić, Torus square tilings, Applicable Algebra in Engineering, Communication and Computing 23 (2012) 251--261, preprint at arxiv:1101.0223
  • M. Dutour Sikirić, A. Roland, I. Tomažić, I. Janeković,Hindcasting the Adriatic Sea near-surface motions with a coupled wave-current model, Journal of Geophysical Research - Oceans, 117 (2012) C00J36
  • A. Roland, Y.J. Zhang, H.V. Wang, Y. Meng, Y.-C. Teng, V. Maderich, I. Brovchenko, M. Dutour Sikirić, U. Zanke,A fully coupled 3D wave-current interaction model on unstructured grids, Journal of Geophysical Research - Oceans, 117 (2012) C00J33
  • M. Dutour Sikirić, M. Deza,Space fullerenes: computer search for new Frank-Kasper structures II, Structural Chemistry 23-4 (2012) 1103--1114
  • M. Dutour Sikirić,Complex parametrization of triangulations on oriented maps, Ars Mathematica Contemporanea 6 (2013) 69--81
  • M. Dutour Sikirić, M. Knor, P. Potočnik, J. Širáň, R. Škrekovski,Hyperbolic analogues of fullerenes on orientable surfaces, Discrete mathematics 312 (2012) 729--736
  • M. Dutour Sikirić, A. Schürmann, F. Vallentin, Inhomogeneous extreme forms, Annales de l'Institut Fourier, 62-6 (2012) 2227--2255 preprint at arxiv:1008.4751
  • M. Dutour Sikirić, E. Graham, A. Schürmann, On the integral homology of PSL4(Z) and other arithmetic groups, Journal of Number Theory 131 (2011) 2368--2375, preprint at arxiv:1101.4506
  • M. Deza, M. Dutour Sikirić, Zigzag and central circuit structure of ({1,2,3}, 6)-spheres, Taiwanese Journal of Mathematics 16-3 (2012) 913--940, preprint at arxiv:1007.4706
  • W. Keller, J. Martinet, A. Schürmann, On classifying Minkowskian sublattices (with an appendix by M. Dutour Sikirić), Mathematics of Computation 81 (2012) 1063--1092, preprint at arxiv:0904.3110
  • M. Dutour Sikirić, P. Fowler,Cubic polyhedral Ramanujan graph with face size no larger than 6, Journal of Mathematical Chemistry 49 (2011) 843--858
  • M. Dutour Sikirić, A. Felikson, P. Tumarkin, Automorphism group of root systems matroids, European Journal of Combinatorics 32 (2011) 383--389, preprint at arxiv:0711.4670
  • I. Janeković, M. Dutour Sikirić, I. Tomažić, M. Kuzmić,Hindcasting the Adriatic Sea surface temperature and salinity: A recent modeling experience, Geofizika 27 (2010) 85--100
  • M. Dutour Sikirić, O. Delgado-Friedrichs, M. Deza,Space fullerenes: computer search for new Frank-Kasper structures, Acta crystallographica A 66 (2010) 602--615
  • M. Dutour Sikirić, A. Schürmann, F. Vallentin, The contact polytope of the Leech lattice, Discrete and Computational Geometry 44 (2010) 904--911, preprint at arxiv:0906.1427
  • M. Dutour Sikirić, K. Rybnikov, Perfect but not generating Delaunay polytopes, Symmetry Culture and Science, Tesselation II, 22 (2011) 317-325, preprint at arxiv:0905.4555
  • M. Dutour Sikirić, G. Ellis, Wythoff polytopes and low-dimensional homology of Mathieu groups, Journal of Algebra 322 (2009) 4143--4150, preprint at arxiv:0812.4291
  • M. Dutour Sikirić, I. Janeković, M. Kuzmić,A new approach to bathymetry smoothing in sigma-coordinate ocean models, Ocean Modelling 29 (2009) 128--136.
  • M. Deza, M. Dutour Sikirić, P. Fowler,The symmetries of cubic polyhedral graphs with face size no larger than 6, MATCH 61 (2009), 589-602
  • M. Dutour Sikirić, A. Schürmann, F. Vallentin, Complexity and algorithms for computing Voronoi cells of lattices, Mathematics of Computation 78 (2009) 1713--1731, preprint at arxiv:0804.0036
  • M. Dutour Sikirić, Y. Itoh, Combinatorial cube packings in the cube and the torus, European Journal of Combinatorics 31 (2010) 517--534, preprint at arxiv:0805.2493
  • M. Dutour Sikirić, V. Grishukhin, The decomposition of the hypermetric cone into L-domains, European Journal of Combinatorics 30 (2009) 853-865, preprint at arxiv:0708.0747
  • M. Dutour Sikirić, W. Myrvold, The special cuts of the 600-cell, Beiträge zur Algebra und Geometrie 49 (2008) 269--275, preprint at arxiv:0708.3443
  • M. Deza, M. Dutour Sikirić, S. Shpectorov, Hypercube Embedding of Wythoffians, Ars Mathematica Contemporanea 1 (2008) 99--111
  • M. Dutour Sikirić, M. Deza, M. Shtogrin,Filling of a given boundary by p-gons and related problems, Discrete Applied Mathematics 156 (2008) 1518--1535
  • A. Schürmann, M. Dutour Sikirić, F. Vallentin, A generalization of Voronoi's reduction theory and its application, Duke Mathematical Journal 142 (2008) 127--164, preprint at arxiv:0601084
  • M. Dutour Sikirić, Y. Itoh, A. Poyarkov, Cube packings, second moment and holes, European Journal of Combinatorics 28 (2007) 715--725, preprint at arxiv:0509100
  • M. Dutour Sikirić, R. Erdahl, K. Rybnikov, Perfect Delaunay Polytopes in Low Dimensions, Integers 7 (2007) A39, preprint at arxiv:0702136
  • M. Dutour Sikirić, A. Schürmann, F. Vallentin, Classification of eight dimensional perfect forms, Electronic Research Announcements of the American Mathematical Society 13 (2007) 21--32, preprint at arxiv:0609388
  • M. Dutour Sikirić, V. Grishukhin, How to compute the rank of a Delaunay polytope, European Journal of Combinatorics 28 (2007) 762--773, preprint at arxiv:0512193
  • M. Deza, M. Dutour Sikirić, M. Shtogrin, Elliptic polycycles with holes, Russian Mathematical Surveys 60 (2005) 349--351, available here
  • M. Dutour, Infinite Serie of Extreme Delaunay polytope, European Journal of Combinatorics 26 (2005) 129--132, preprint at arxiv:0305196
  • M. Deza, M. Dutour Sikirić, Zigzag structure of complexes, Southeast Asian Bulletin of Mathematics 29 (2005) 301--320, preprint at arxiv:0405279
  • M. Deza, M. Dutour Sikirić, S. Shpectorov, Graphs 4_n that are isometrically embeddable in hypercubes, Southeast Asian Bulletin of Mathematics 29 (2005) 469--484, preprint at arxiv:0411359
  • M. Deza, M. Dutour, Zigzag Structure of Simple Two-Faced Polyhedra, Combinatorics Probability & Computing 14 (2005) 31--57, preprint at arxiv:0212352
  • M. Dutour, M. Deza,Goldberg-Coxeter construction for 3- or 4-valent plane graphs, Electronic Journal of Combinatorics 11 (2004) R20
  • M. Deza, M. Dutour, H. Maehara,On volume-measure as hemi-metrics, Ryukyu Mathematical Journal 17 (2004) 1--9
  • M. Deza, M. Dutour, P. Fowler, Zigzags, Railroads, and Knots in Fullerenes, Journal of Chemical Information and Computer Sciences 44 (2004) 1282--1293, Erratum
  • M. Deza, M. Dutour, The hypermetric cone on seven vertices, Experimental Mathematics 12 (2004) 433--440, preprint at arxiv:0108177
  • M. Dutour, A result on the phase diagram of a Ginzburg-Landau problem, HAIT Journal of Science and Engineering 1 (2004) 23--40, preprint at arxiv:0306065
  • M. Dutour, The six-dimensional Delaunay polytopes, European Journal of Combinatorics 25 (2004) 535--548, preprint at arxiv:0212353
  • M. Deza, M. Dutour Sikirić, M. Shtogrin, On simplicial and cubical complexes with short links, Israel Journal of Mathematics 144 (2004) 109--124, preprint at arxiv:0310165
  • M. Dutour, M. Deza, Cones of metrics, hemi-metrics and super-metrics, Annals of the European Academy of Sciences (2003) 141--162, preprint at arxiv:0201011
  • M. Deza, M. Dutour, E. Panteleeva, Small cones of oriented semi-metrics, American Journal of Mathematical and Management Sciences 22 (2002) 199--225, preprint at arxiv:0111145
  • M. Dutour,Phase diagram for Abrikosov lattice, Journal of Mathematical Physics 42 (2001) 4915--4926

Book chapters

  • M. Deza, M. Dutour Sikirić, M. Shtogrin, Elementary elliptic (R,q)-polycycles, Analysis of Complex Networks, From Biology to Linguistics, edited by M. Dehmer, F. Emmert-Streib, Wiley-Blackwell, Weinheim 2009, 351--376, preprint at arxiv:0507562

Papers in refereed proceedings

  • D. Bremner, M. Dutour Sikirić, A. Schürmann, Polyhedral representation conversion up to symmetries, CRM proceedings 48 (2009) 45--72, preprint at arxiv:0702239
  • M. Dutour, Adjacency method for extreme Delaunay polytopes, Voronoi's Impact on Modern Science, Book 3, edited by H. Syta, A. Yurachivsky, P. Engel, Kiev 2005 = Vol.55 of Proc. Inst. Math. Nat. Acad. Sci, 94--101, preprint at arxiv:0401004
  • M. Dutour, F. Vallentin, Some Six-Dimensional Rigid Forms, Voronoi's Impact on Modern Science, Book 3, edited by H. Syta, A. Yurachivsky, P. Engel, Kiev 2005 = Vol.55 of Proc. Inst. Math. Nat. Acad. Sci, 102--108, preprint at arxiv:0401191

Papers in non refereed proceedings

  • M. Deza, M. Dutour Sikirić, M. Shtogrin, Fullerene-like spheres with faces of negative curvature, to appear in Diamond D5 and related nanostructures, edited by Mircea V. Diudea and Csaba L. Nagy, preprint at arxiv:1112.3320
  • L. Cavaleri, A. Roland, M. Dutour Sikirić, L. Bertotti, L. Torrisi,On the coupling of COSMO to WAM, Proceedings of ECMWF Workshop on Ocean Waves, 25-27 June 2012, edited by J. Bidlot.
  • M. Dutour Sikirić, M. Deza, 4-regular and self-dual analogs of fullerenes, Mathematics and Topology of Fullerenes, pp. 103--116 edited by O. Ori, A. Graovac and F. Cataldo, Carbon materials, Chemistry and Physics, vol 4, Springer Verlag, 2011, preprint at arxiv:0910.5323
  • M. Deza, M. Dutour, M. Shtogrin, 4-valent plane graphs with 2-, 3- and 4-gonal faces, "Advances in Algebra and Related Topics" (in memory of B.H. Neumann; Proceedings of ICM Satellite Conference on Algebra and Combinatorics, Hong Kong 2002), World Scientific Publ. Co. (2003) 73--97, preprint at arxiv:0212351
  • M. Dutour, B. Helffer, On bifurcations from normal solutions for superconducting states, Rendiconti del seminario matematico, Universita e Politecnico Torino "Advances in Partial Differential Equations" 58 (2000) 259--280, preprint at arxiv:0002033
  • M. Dutour Sikirić, K. Rybnikov, A new algorithm in geometry of numbers, proceeding of 4th International Symposium on Voronoi Diagrams in Science and Engineering (ISVD 2007), IEEE computer society (2009) 182--188, preprint at arxiv:0710.4948

Technical reports

  • M. Dutour, M. Deza, Face-regular 3-valent two-faced spheres and tori, research memorandum 976, Institute of Statistical Mathematics, Tokyo, available here

Submitted papers

  • S. Casalaina-Martin, S. Grushevsky, K. Hulek, R. Laza,Extending the Prym map to toroidal compactifications of the moduli space of abelian varieties (with an appendix by M. Dutour Sikirić)
  • M. Dutour Sikirić, I. Janeković, I. Tomažić, M. Kuzmić, A. Roland,Wind comparison of atmospheric products over the Adriatic
  • H. Gangl, P.E. Gunnells, J. Hanke, A. Schürmann, M. Dutour Sikirić, D. Yasaki, On the cohomology of linear groups over imaginary quadratic fields, preprint at arxiv:1307.1165
  • M. Dutour Sikirić, V. Grishukhin, Closure of principal L-type domain and its parallelotopes, preprint at arxiv:1304.2498
  • M. Dutour Sikirić, K. Hulek, A. Schürmann, Smoothness and singularities of the perfect form compactification of Ag, preprint at arXiv:1303.5846
  • L. Fenoglio-Marc, S. Dinardo, R. Scharroo, A. Roland, B. Lucas, R. Weiss, M. Dutour Sikirić, M. Becker, J. Benveniste,A Validation Exercise for CryoSat-2 in SAR mode in the German Bight Area
  • W. Perrie, B. Toulany, A. Roland, M. Dutour Sikirić, C. Chen, R.C. Beardsley, J. Qi, Y. Hu,Modeling North Atlantic Nor'easters with Modern Wave Forecast Models
  • D. Bremner, M. Dutour Sikirić, D.V. Pasechnik, T. Rehn, A. Schürmann, Computing symmetry groups of polyhedra, preprint at arxiv:1210.0206

Thesis

  • M. Dutour, Bifurcation vers l'état d'Abrikosov et diagramme des phases, Université d'Orsay Paris XI, preprint at math-ph/9912011

Ostalo

vise informacje na http://mathieudutour.altervista.org/

Ova stranica koristi kolačiće

Neki od tih kolačića nužni su za ispravno funkcioniranje stranice, dok se drugi koriste za praćenje korištenja stranice radi poboljšanja korisničkog iskustva.

Za više informacija pogledajte naše uvjete korištenja.

  • Kolačići koji su nužni za ispravno funkcioniranje stranice. Moguće ih je onemogućiti u postavkama preglednika.